# SDR ABXA20230814164

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311T14503
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE DISCOVERED WEAR DAMAGE TO AN EXISTING REPAIR AND THE STRUT SKIN ON THE OUTBOARD SIDE OF THE NO. 1 PYLON. SEE FIGURE 1 FOR DETAILS. THE EXISTING REPAIR WAS PERFORMED PER DAL SUPPLEMENTAL SRM 54-51-01. THE NEW DAMAGE WAS FOUND TO BE WITHIN DAL SUPPLEMENT SRM 54-51-01 LIMITS EXCEPT IT IS LOCATED COMMON TO A FASTENER. REPAIRED PER ABX-REA-5430-65085-00
